Table of Contents
ISRN Applied Mathematics
Volume 2011 (2011), Article ID 636732, 6 pages
http://dx.doi.org/10.5402/2011/636732
Research Article

Hopf Bifurcation Analysis in a Tabu Learning Neuron Model with Two Delays

School of Mathematics and Computer Science, Fujian Normal University, Fuzhou, Fujian 350007, China

Received 10 March 2011; Accepted 29 March 2011

Academic Editors: C.-C. Chiu and A. El-Sayed

Copyright © 2011 Yingguo Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the nonlinear dynamical behavior of a tabu leaning neuron model with two delays. By choosing the sum of the two delays as a bifurcation parameter, we prove that Hopf bifurcation occurs in the neuron. Some numerical examples are also presented to verify the theoretical analysis.